# SDR IXXA2016041300099

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 80,760 hours, 37,519 cycles
- Engine: Ge CF680A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11508K0184
- Part serial: NSN
- Condition: Blown
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "C HYD QTY", LOSS OF ALL QTY LEADING TO C HYD FAILURE. FOUND HOSE BLOWN.
